Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Taper on methadone


[St...]

Recommended Posts

I am about to begin clonazepam taper. I'm currently on

1 1/2 mgs per day (since 2012) for essential tremor. I'm also on 12mg of methadone daily (since 2012 also). I do have to go to the methadone clinic every 2 weeks to pick up my doses.

Since my tremors are made much worse with anxiety (& visa versa) I essentially have to "dose up" on Klonopin before my visits to the clinic.

How far will this one time (bi-weekly) updose set me back? Is this even possible? 

I plan on coming off the methadone after my benzo taper- klonopin is causing most (if not all) of my damage/symptoms, so I want to tackle it first.

Anyone been on both benzos & methadone?

I don't know where to start!

Please Help!

Link to comment
Share on other sites

Unfortunately methadone is highly controlled, especially in the state I live in. It took me almost 3 years of clean drops to get monthly takeout doses (which at the time was the most you could receive). The state has since taken monthly's away & will only allow 2 week takeout doses now.

I'm looking into the possibility of having my wife pick up my doses but I'm not too hopefull. The only time they allowed that was during a hospital stay in 2018

Link to comment
Share on other sites

Honest answer to the question of how much it's going to set you back taking an extra dose every 2 weeks is... quite a lot... IMO. I don't see how you can get off it like that, to be honest. I'm not sure it'll work anyway. Once you get into your taper, you might find the tremors to be quite persistent. They could be worst than they were before you took clonazepam, that would be fairly typical of benzo withdrawal. When we're in the thick of withdrawal, an extra dose doesn't always bring symptoms under control.

 

You have one hell of a journey ahead of you, I'm sure you realise. Sounds like you have a good attitude... I hope you get to where you need to be. Doctor visits were a necessary evil for me, too. It always felt like there was more that could go wrong than right. I think you have to find a way to deal with the stress and I'm not in any way playing down your symptoms. It's a really tough position and I don't know what to suggest. Good luck with your journey.

Link to comment
Share on other sites

×
×
  • Create New...